Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS » Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 15, No. 3A, September 2022




Fuzzy Hyper Pseudo BCK-Ideals of Hyper Pseudo BCK-Algebras

In this paper, by considering notion of fuzzy set, we define the 6 types
of fuzzy hyper pseudo BCK-ideals denoted by, F1, F2, ..., F6 and strong fuzzy hyper pseudo BCK-ideal on hyper pseudo BCK-algebras. Then investigate their numerous properties. Also describe the relationship between fuzzy hyper pseudo BCK-ideals and hyper pseudo BCK-ideals of hyper pseudo BCK-algebras. Also will obtained the relationship between the fuzzy hyper pseudo BCK-ideals. This relationship is shown in a lattice diagram.


T. Koochakpoor



JJMS, 2022, 15(3A), 381-398

In this paper, we prove a uniqueness theorem of derivative’s of algebroid functions on annuli which improve and generalize the Navenlinna’s five-value theorem for algebroid functions on annuli.


Ashok Meghappa Rathod


JJMS, 2022, 15(3A), 399-416

Complex Linear Differential Equations with Analytic Coefficients of Iterated Order in the Annulus

In this paper, we study the growth properties of solutions of the linear
differential equations
f(k) + Bk−1 (z) f(k−1) + · · · + B1 (z) f′ + B0 (z) f = 0,
f(k) + Bk−1 (z) f(k−1) + · · · + B1 (z) f′ + B0 (z) f = F,
where Bk−1 (z), ..., B0 (z) and F (z) are analytic functions of iterated order in an annulus. We obtain some results concerning the estimates of the iterated order of solutions of the above equations.


Benharrat Belaďdi
Yamina Lassal


JJMS, 2022, 15(3A), 417-434

On the Structure of Characteristic Subgroup Lattices of Finite Abelian p-Groups

This paper gives explicit descriptions of characteristic and fully invariant subgroups of a finite abelian p-group in term of its cyclic decomposition.
The results are then utilized to identify the lattice of characteristic subgroups is self-dual.


Afif Humam
Pudji Astuti


JJMS, 2022, 15(3A), 435-444


Congruences for 5-Regular Partitions with Odd Parts Overlined

Let ā5(n) denote the number of 5-regular partitions of n with the first
occurrence of an odd number may be overlined. In this paper, we establish many infinite families of congruences modulo powers of 2 for ā5(n). For example, for all n ≥ 0 and β ≥ 0 .............


M. S. Mahadeva Naika
Harishkumar T.



JJMS, 2022, 15(3A), 445-465

Weighted Estimates for Multilinear Strongly Singular Calderón-Zygmund Operators with Multiple Weights

In this paper, the authors establish the weighted boundedness properties for the multilinear strongly singular Calder´on-Zygmund operators, their multilinear commutators and multilinear iterated commutators through sharp maximal bestimates, respectively. The weight involved is the multiple weight.


Shuhui Yang
Yan Lin



JJMS, 2022, 15(3A), 467-495

On the Pseudo - Projective Tensor of Nearly Cosymplectic Manifold

The authors focused on the geometry of the pseudo projectively tensor of nearly cosymplectic manifold. In particular, it has established that the scalar curvature tensor of the aforementioned manifold is constant. Moreover, under the flatness property, the necessary condition for the nearly cosymplectic manifold to be an Einstein space, has been determined.


Nawaf J. Mohammed
Habeeb M. Abood



JJMS, 2022, 15(3A), 497-506

On the Connections between Padovan Numbers and Fibonacci p-Numbers

In this paper, we define the Fibonacci-Padovan p-sequence and then we discuss the connection of the Fibonacci-Padovan p-sequence with the Padovan sequence and Fibonacci p-sequence. In addition, we obtain miscellaneous properties of the Fibonacci-Padovan p-numbers such as the Binet formulas, the exponential, combinatorial, permanental and determinantal representations, and the sums of certain matrices.


Özgür Erdağ
Ömür Deveci



JJMS, 2022, 15(3A), 507-521

On Fuzzification of n-Lie Algebras

The aim of this paper is to introduce the notion of intuitionistic fuzzy
Lie subalgebras and intutionistic fuzzy Lie ideals of n-Lie algebras. It is a generalization of intuitionistic fuzzy Lie algebras. Then, we investigate some of characteristics of intutionistic fuzzy Lie ideals (resp. subalgebras) of n-Lie algeras. Finally, we define the image and the inverse image of intuitionistic fuzzy Lie subalgebra under n-Lie algebra homomorphism. The properties of intuitionistic fuzzy n-Lie subalgebras and intuitionistic fuzzy Lie ideals under homomorphisms of n-Lie algebras are studied. Finally, we define the intuitionistic fuzzy quotient n-Lie algebra by an intuitionistic fuzzy ideal of n-Lie algebra and prove that it is a n-Lie algebra.


Shadi Shaqaqha



JJMS, 2022, 15(3A), 523-540



Skew Polynomial Ring of the Ring of Morita Context

Ghahramani proved that the skew polynomial ring of the formal triangular matrix ring is isomorphic to a formal triangular matrix ring. We aim to generalize this work to the skew polynomial ring of a ring of Morita context. Let M be a ring of Morita context and M[z; θ, d] be a skew polynomial ring over M.
By studying a particular ring homomorphism θ and a skew derivation d on M, one can show that M[z; θ, d] is isomorphic to a ring of Morita context that is constructed by skew polynomial modules and skew polynomial rings. In this article, we use the definition of skew polynomial module that was introduced in the work of Ghahramani.


Yoshua Yonatan Hamonangan
Intan Muchtadi-Alamsyah



JJMS, 2022, 15(3A), 541-557


Topological Invariants of Generalized Splitting Graphs and k-Shadow Graphs

A topological index or an invariant can be defined as a function from a
set of graphs to the real line. Topological indices are invariant under graph isomorphism. This paper deals with the general expressions for various topological indices of two derived graphs called generalized splitting graphs and k-shadow graphs. In particular this manuscript discuss about the first Zagreb index, second Zagreb index, F-index, hyper-Zagreb index, symmetric division degree index, first and the second multiplicative Zagreb indices and a lower bound for the irregularity index of generalized splitting graphs and k-shadow graphs.


James Joseph
Charles Dominic



JJMS, 2022, 15(3A), 559-574


Volume 15, No. 3B, September 2022

Totally and C-Totally Real Submanifolds of Sasakian Manifolds and Sasakian Space Forms

In the present paper, we study totally real submanifolds of Sasakian manifolds. Also, we study totally and C-totally real submanifolds of Sasakian space forms with respect to Levi-Civita connection as well as quarter symmetric metric connection. We have obtained some results in this regard. Among these results, we have made an important deduction that the scalar curvatures of a C-totally real submanifold of a Sasakian space form with respect to both the aforesaid connections
are the same.

  Payel Karmakar
Arindam Bhattacharyya



JJMS, 2022, 15(3B), 575-590

Existence Results for a Class of First-order Fractional  Differential Equations with Advanced Arguments and Nonlocal Initial Conditions

This work is concerned with the construction of solutions for a class of first order fractional differential equations with advanced arguments and with nonlocal initial conditions. We also give some examples to illustrate our results.

  Mohammed Abdelhakim Benzian
Mohammed Derhab
Bachir Messirdi



JJMS, 2022, 15(3B), 591-613

On Regular δ-Preopen Sets

The aim of this paper is to introduce a new class of sets called regular δ-preopen sets in topological spaces. We characterize these sets and study some of their fundamental properties. Also, new decompositions of complete continuity and perfect continuity are obtained.

  J. B. Toranagatti
T. Noiri

JJMS, 2022, 15(3B), 615-627

Application of T − curvature Tensor in Spacetimes

In this paper we show that T -flat spacetime is Einstein with constant curvature and the energy momentum tensor of this spacetime satisfying the Einstein’s field equation with the cosmological constant is covariant constant. Then we find the length of the Ricci operator and derive some geometric properties for a T -flat general relativistic viscous fluid spacetime. We also see that for a purely electromagnetic distribution the scalar curvature of a T -flat spacetime satisfying the Einstein’s field equation without cosmological constant vanishes. Lastly we study the general relativistic viscous fluid spacetime with the divergence-free T -curvature tensor with respect to some conditions and the possible local cosmological structure is of Petrov type I, D or O.

  Nandan Bhunia
Sampa Pahan
Arindam Bhattacharyya



JJMS, 2022, 15(3B), 629-641


Several Results on Sum Divisor Cordial Graph

A sum divisor cordial labeling of a graph G with vertex set V is a bijection f from V to {1, 2, · · · , |V (G)|} such that an edge uv is assigned the label 1 if 2 divides f(u) + f(v) and 0 otherwise; and the number of edges labeled with 0 and the number of edges labeled with 1 differ by at most 1. A graph with a sum divisor cordial labeling is called a sum divisor cordial graph. In this paper, we prove that every transformed tree admits sum divisor cordial labeling. Also, we investigate the sum divisor cordial labeling of the graph obtained by identifying the vertex of graphs. Finally, we discuss the sum divisor cordial labeling of splitting graph and middle graph.

  A. Lourdusamy
F. Patrick



JJMS, 2022, 15(3B), 643-660


Certain Subordination Results on the Class of Strongly Starlike p-Valent Analytic Functions

In this paper we define and study a class LS*p (α) of p-valent analytic functions associated with the right half of the lemniscate of Bernoulli. This study is an attempt to find some symmetry or pattern when function f ϵ Ap. Here we determine Hankel determinant of some initial coefficients of the Taylor series expansion. Sharp bounds of the Hankel determinant of order 2, bounds of the initial coefficients, Fekete-Szegö type problem and a radius result for this class are obtained.

  Rajesh Kumar Maurya



JJMS, 2022, 15(3B), 661-681


On Generalized D-conformal Deformations of almost Contact Metric Manifolds and Harmonic Maps

The objective of this paper is to study and construct harmonic maps among almost contact metric manifolds by introducing the notion of generalized D-conformal deformation.

  Mohammed Elmahdi Abbes
Seddik Ouakkas


JJMS, 2022, 15(3B), 683-700


Certain Semiprime Modules

In this work, we introduce a certain semiprime modules called ”semivital” and show that a ring R is semiprime iff R is a semi-vital R-module. Then, we collect some basic properties concerning semi-vital modules.

  H. Khabazian


JJMS, 2022, 15(3B), 701-716


A New Extension of the Inverse Power Lomax Distribution

In this article, we propose a new extension of the inverse power Lomax distribution that takes advantage of the functionalities of the sine transformation. It is called the sine inverse power Lomax (SIPL) distribution. In the first part, its primary characteristics are first identified. The heavy-tailed nature of the SIPL distribution, as well as the versatility of its distribution functions, are emphasized. Also, among other things, we prove some first-order stochastic dominance structures and derive expressions for the quantile function, diverse moments, and income curves. Subsequently, the predictive ability of the SIPL model is investigated. A maximum likelihood calculation technique is used to estimate the parameters of the model, and simulations are run to verify its effectiveness. Then, two actual data sets are considered for analysis. When the SIPL model is compared to other Lomax-type models, it comes first according to standard statistical metrics.

  Vasili. B. V. Nagarjuna
Christophe Chesneau



JJMS, 2022, 15(3B), 717-740


Modelling, Analysis and Optimal Control to Co-Dynamics of HIV/AIDS-TB Diseases in Homogeneous Population

In this paper, an optimal control mathematical model of HIV/AIDS and TB co-infection with vaccination and relapse is developed and analysed by dividing the total human population under consideration into five compartments, namely, susceptible (S), TB-infected (T ), HIV-infected (H), vaccinated (V ) and AIDS-infected (A). We analysed the steady states behaviour of the dynamical system representing the co-infection transmission dynamics of HIV/AIDS and TB epidemic. The mathematical model possesses four equilibrium points such as disease free, HIV/AIDS infection free, TB infection free and vaccination free. The stability of aforesaid cases is also investigated. A threshold parameter reproduction number R0 is computed and if R0 < 1 the disease dies out and it becomes endemic if R0 > 1. It is also found that the co-infection period also influences the transmission patterns of diseases. Some important theorems and results are proved. Optimal control solutions are provided to predict the efficacy of vaccination and control strategies. The sensitivity analysis has also been facilitated to carry out the effects of certain key parameters on the diseases co-dynamics. It is found that administration of appropriate vaccine at proper time could be more effective in controlling the co-infection. The relapse factor is also considered in the model where the vaccination fails.

  Tanveer Ahmed
Ram Singh
Khalil Ahmad


JJMS, 2022, 15(3B), 741-771


Some Properties of  Balancing Numbers

In this paper we discuss some aspects and properties of Balancing Numbers and some other related numbers. We prove, among other things, that a balancing number cannot be a power of a prime integer. We give some identities concerning these numbers and its related numbers. We use linear algebra techniques to write a balancing number and its related numbers in the Binet form.

  Jebrel M. Habeb


JJMS, 2022, 15(3B), 773-785